Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 160, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2019, 4:12 PM EDT for 4 counties in Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2019, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 6, 2019, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Geauga County, OH, Portage County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 76 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:14 PM EDT | TSTM WND DMG | 3 Sw Mantua, OH | TREE DOWN ON 303 AND COIT ROAD, BLOCKING THE ROAD. |
| Aug 6, 4:23 PM EDT | TSTM WND DMG | 2 Sw Ravenna, OH | TREE BRANCH DOWN ON POWER POLE, CAUSING FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
217
WUUS51 KCLE 062012
SVRCLE
OHC007-055-133-155-062100-
/O.NEW.KCLE.SV.W.0160.190806T2012Z-190806T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
412 PM EDT Tue Aug 6 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Trumbull County in northeastern Ohio...
Portage County in northeastern Ohio...
Southern Geauga County in northeastern Ohio...
Southern Ashtabula County in northeastern Ohio...
* Until 500 PM EDT.
* At 412 PM EDT, severe thunderstorms were located along a line
extending from near Orwell to near Newton Falls to near Ravenna to
near Mogadore, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Warren, Ravenna, Kent, Niles, Tallmadge, Streetsboro, Cortland,
Newton Falls, Mogadore, South Russell, Lordstown, Middlefield,
Garrettsville, Kinsman, North Bloomfield, Orwell, Burton, Andover,
Mantua and West Farmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4125 8052 4113 8090 4113 8099 4099 8100
4099 8139 4110 8139 4122 8130 4144 8135
4180 8052
TIME...MOT...LOC 2012Z 246DEG 26KT 4154 8097 4122 8099 4119 8117 4105
8135
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
615
WWUS51 KCLE 062037
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
437 PM EDT Tue Aug 6 2019
OHC007-055-133-155-062100-
/O.CON.KCLE.SV.W.0160.000000T0000Z-190806T2100Z/
Trumbull OH-Portage OH-Geauga OH-Ashtabula OH-
437 PM EDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR TRUMBULL...EASTERN PORTAGE...SOUTHEASTERN GEAUGA AND SOUTHERN
ASHTABULA COUNTIES...
At 437 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Orwell to near Warren to near
Leavittsburg to near Ravenna, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Warren, Niles, Cortland, Newton Falls, Lordstown, Middlefield,
Garrettsville, Kinsman, North Bloomfield, Orwell, Andover, West
Farmington, Vienna Center, Bristolville, Leavittsburg, Girard,
Parkman, Vienna, Mecca and Windham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4125 8052 4113 8090 4113 8099 4099 8100
4099 8111 4120 8117 4135 8115 4159 8100
4180 8052
TIME...MOT...LOC 2037Z 246DEG 26KT 4161 8077 4129 8079 4126 8097 4112
8115
HAIL...<.75IN
WIND...60MPH
$$846
WWUS51 KCLE 062049
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
449 PM EDT Tue Aug 6 2019
OHC007-055-062058-
/O.CAN.KCLE.SV.W.0160.000000T0000Z-190806T2100Z/
Geauga OH-Ashtabula OH-
449 PM EDT Tue Aug 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEAUGA AND
SOUTHERN ASHTABULA COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
LAT...LON 4113 8090 4113 8099 4099 8100 4099 8111
4114 8116 4135 8100 4149 8100 4150 8101
4150 8052 4125 8052
TIME...MOT...LOC 2048Z 246DEG 26KT 4164 8069 4132 8071 4129 8089 4115
8107
$$
OHC133-155-062100-
/O.CON.KCLE.SV.W.0160.000000T0000Z-190806T2100Z/
Trumbull OH-Portage OH-
449 PM EDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR TRUMBULL AND SOUTHEASTERN PORTAGE COUNTIES...
At 448 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Andover to Cortland to near
Leavittsburg to near Newton Falls, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Warren, Niles, Cortland, Newton Falls, Lordstown, Kinsman, North
Bloomfield, West Farmington, Vienna Center, Bristolville,
Leavittsburg, Girard, Vienna, Mecca, Edinburg, Windham, Johnston,
Craig Beach, Deerfield and Orangeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4113 8090 4113 8099 4099 8100 4099 8111
4114 8116 4135 8100 4149 8100 4150 8101
4150 8052 4125 8052
TIME...MOT...LOC 2048Z 246DEG 26KT 4164 8069 4132 8071 4129 8089 4115
8107
HAIL...<.75IN
WIND...60MPH
$$986
WWUS51 KCLE 062101
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
501 PM EDT Tue Aug 6 2019
OHC133-155-062111-
/O.EXP.KCLE.SV.W.0160.000000T0000Z-190806T2100Z/
Trumbull OH-Portage OH-
501 PM EDT Tue Aug 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL AND SOUTHEASTERN
PORTAGE COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 4113 8090 4113 8099 4099 8100 4099 8111
4114 8116 4135 8100 4149 8100 4150 8101
4150 8052 4125 8052
TIME...MOT...LOC 2101Z 246DEG 26KT 4168 8058 4136 8060 4133 8078 4119
8096
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:05 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 6, 3:05 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 305 PM EDT Tue Aug 6 2019 .SYNOPSIS... Unsettled weather with showers and thunderstorms will be present across the region on and off this afternoon through Thursday. High pressure will build over the region on Friday and remain through the weekend. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/...Scattered showers and thunderstorms will continue to impact the region through this evening. A few of these thunderstorms have been producing damaging wind gusts...with a few reports of trees down and other associated thunderstorm wind damage. These thunderstorms are forecast to continue into the evening hours. We should see a break in the weather later tonight into early tomorrow morning before another upper level shortwave moves east across the region tomorrow. We will see another round of showers and thunderstorms with this shortwave...mainly during the afternoon and early evening hours. Unlike today...we are not expecting strong storms tomorrow...more run of the mill thunderstorms. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Cold front will move across the region on Thursday. Shear will increase along with the instability so the chances of severe weather mentioned in the SPC day 3 outlook seem reasonable. The front should clear the region THursday evening with showers and thunderstorms ending. We will then see how much coverage of sprinkles or light showers can develop downwind of the lake. Best chances for these to occur will be across the Mid Ohio region and across NE OH/NW PA. High pressure builds into the area Friday night. Thursday will see highs near seasonal averages then cooling into the 70s on Friday. && .LONG TERM /SATURDAY THROUGH TUESDAY/... High pressure should keep the region dry Saturday into Sunday. MOdels then hint at a weakening front moving into the area MOnday into Tuesday with increased chances of showers and maybe a few thunderstorms. Cool with highs in the 70s on Saturday then slowly warming. Highs Sunday through Tuesday should be very close to seasonal averages. && .AVIATION /18Z Tuesday THROUGH Sunday/... Scattered thunderstorms will impact most terminals through the 20z to 23z time frame. If thunderstorms do occur...expect brief reductions in visibility and gusty winds. Otherwise...much of the shower activity should be over by 06z. OUTLOOK...Non-VFR possible in thunderstorms on Wednesday afternoon/evening in showers and thunderstorms. && .MARINE... Upper level trough and its trough axis will move across the area today with a stronger cold front arriving on Thursday. Winds increase from the southwest on Thursday with small craft conditions possible Willowick to Ripley. Will have to monitor this same region for a low end small craft advisory continuing into Friday. Later shifts will need to monitor this. Waterspouts will be possible early Friday morning into Saturday as cooler air spills across the lake. High pressure takes control of the region by Saturday with lighter winds anticipated. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Riley NEAR TERM...Riley SHORT TERM...MM LONG TERM...MM AVIATION...Riley MARINE...MM
Hazardous weather outlook, Aug 6, 9:40 AM EDT, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 940 AM EDT Tue Aug 6 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071345- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 940 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will expand across the area today. A few of the strongest thunderstorms may produce wind gusts to 50 mph or hail to the size of a penny. Thunderstorms will be most likely between 12 PM and 8 PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected to develop ahead of a cold front on Thursday afternoon. Large hail and damaging winds will possible along with locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-142>149-162>169-071345- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 940 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected to develop ahead of a cold front on Thursday afternoon. Large hail and damaging winds will possible along with locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Aug 6, 2:37 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG PEPPER PIKE 41.48N 81.46W
08/06/2019 CUYAHOGA OH LAW ENFORCEMENT
MULTIPLE TREES DOWN THROUGHOUT PEPPER PIKE.
&&
RCSpecial weather statement, Aug 6, 2:47 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
247 PM EDT Tue Aug 6 2019
OHZ010-011-020-021-029>031-062015-
Summit-Richland-Medina-Lorain-Cuyahoga-Ashland-Wayne-
247 PM EDT Tue Aug 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
RICHLAND...CUYAHOGA...MEDINA...ASHLAND...SUMMIT...WAYNE AND LORAIN
COUNTIES...
At 247 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lorain to near Hayesville. Movement was
northeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Cleveland, Akron, Lorain, Elyria, Medina, Wooster, Ashland, Parma,
Lakewood, Cuyahoga Falls, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, North Ridgeville, Kent,
Barberton and Green.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4064 8243 4143 8227 4152 8202 4148 8189
4150 8171 4163 8149 4157 8148 4156 8139
4145 8139 4144 8137 4142 8139 4099 8139
4098 8142 4091 8142 4091 8165 4068 8168
4067 8222 4065 8222
TIME...MOT...LOC 1847Z 231DEG 27KT 4143 8221 4077 8234
SaundersLocal storm report, Aug 6, 3:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 E CRANESVILLE 41.90N 80.30W
08/06/2019 ERIE PA PUBLIC
MULTIPLE TREES DOWN.
&&
RCLocal storm report, Aug 6, 3:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG WARREN 41.24N 80.82W
08/06/2019 TRUMBULL OH EMERGENCY MNGR
TREES AND WIRES DOWN THROUGHOUT THE CITY.
&&
RCLocal storm report, Aug 6, 3:43 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG NORWALK 41.24N 82.61W
08/06/2019 HURON OH TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&
RCSpecial weather statement, Aug 6, 4:05 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
405 PM EDT Tue Aug 6 2019
OHZ013-014-021>023-031-032-038-062100-
Holmes-Summit-Geauga-Portage-Stark-Trumbull-Wayne-Ashtabula Inland-
405 PM EDT Tue Aug 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...PORTAGE...
SOUTHEASTERN GEAUGA...STARK...SOUTHEASTERN SUMMIT...SOUTHEASTERN
WAYNE...SOUTHERN ASHTABULA AND NORTHEASTERN HOLMES COUNTIES...
At 404 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Middlefield to near Holmesville.
Movement was east at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Akron, Canton, Warren, Ravenna, Cuyahoga Falls, Massillon, Kent,
Barberton, Green, Alliance, Niles, Tallmadge, North Canton,
Streetsboro, Louisville, Orrville, Hubbard, Cortland, Newton Falls
and Mogadore.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4062 8202 4119 8139 4135 8139 4135 8122
4154 8110 4169 8052 4114 8052 4113 8099
4099 8100 4099 8109 4073 8109 4072 8124
4065 8124 4066 8146
TIME...MOT...LOC 2004Z 254DEG 21KT 4141 8106 4060 8192
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:23 AM EDT | Special Weather Statement | CLE | Wood | 37 min |
| Aug 6, 11:28 AM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 47 min |
| Aug 6, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 42 min |
| Aug 6, 11:51 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 6, 12:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 6, 1:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 47 min |
| Aug 6, 1:26 PM EDT | Special Marine Warning | CLE | 66 min | |
| Aug 6, 1:35 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 6, 1:35 PM EDT | Special Weather Statement | CLE | Erie, Huron | 40 min |
| Aug 6, 1:47 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 21 min |
| Aug 6, 1:54 PM EDT | Special Marine Warning | CLE | 109 min | |
| Aug 6, 2:06 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Richland | 39 min |
| Aug 6, 2:17 PM EDT | Special Marine Warning | CLE | 71 min | |
| Aug 6, 2:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 61 min |
| Aug 6, 2:47 PM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Lorain, Medina, Summit, Wayne | 88 min |
| Aug 6, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 78 min |
| Aug 6, 3:10 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Aug 6, 3:14 PM EDT | Special Marine Warning | CLE | 91 min | |
| Aug 6, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 38 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | CLE | Portage, Stark, Trumbull | 55 min |
| Aug 6, 5:04 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 26 min |
| Aug 6, 5:12 PM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Richland, Wayne | 63 min |
| Aug 6, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox | 54 min |
| Aug 6, 5:25 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
| Aug 6, 5:41 PM EDT | Special Weather Statement | CLE | Crawford, Erie, Huron, Lorain, Marion, Morrow | 64 min |
| Aug 6, 6:27 PM EDT | Special Weather Statement | CLE | Medina | 48 min |
| Aug 6, 6:46 PM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.